# SDR NACA2019070800038

- Difficulty date: April 29, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 669 RBL 24 2 CRACKS ON LONGITUDINAL FLOORBEAM UPPER CHORD REPAIRED BY CHORD REPLACEMENT ON W/O 1894410. PREVENTIVE MOD INSTALLED PER SB 737-57A1296 REV 2 FIG 3 REFER TO NDT19-1057 - CRACKS CONFIRMED. REFER TO NDT19-3152 - NO CRACKS IN OPEN HOLES. SB 737-STA1296 DATED 1 APRIL 2015 REV 2.
